# SDR DALA2021010500053

- Difficulty date: January 3, 2021
- Submitted: January 5, 2021
- Operation: Air carrier
- Aircraft: N816NW
- Make and model: Airbus A330-323
- Aircraft serial: 0827
- Aircraft time: 61,502 hours, 8,067 cycles
- System (JASC): 5270 · Door Warning System
- Part: Proximity Sensor
- Condition: False Indication
- Location: L2 Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

DOOR 2 L CABIN ON ECAM PRESSURE NORMAL SHOWS RED UNLOCKED.  CORRECTIVE ACTION: R & R PROX SENSORS 15MJ AND 17MJ, PER A330 AMM 52-71.  ALL CHECKS NORMAL ,SENSOR WITH IN CLEARENCES ARM 2L DOOR, PER A330 AMM 52-10.
